Top answers from doctors based on your search:
Disclaimer

lomela skin cream effects

A 36-year-old member asked:
Dr. Jerome Litt
71 years experience Dermatology
SKIN LIGHTENERS: THERE ARE SEVERAL SIDE EFFECTS OF SKIN LIGHTENERS. THERE ALL MADE OF HYDROQUINONE. ITCHING, BURNING, AND RASH COULD DEVELOP. WHICH STRENGTH? FOUR PERC ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 23-year-old male asked:
Dr. Robert Jackson
43 years experience Dermatology
Lighten skin: Like most creams you could be allergic to these creams and they can darken the skin instead of lightening the skin if you don't do sun protection.
A 23-year-old female asked:
Dr. Albert Pizzo
60 years experience Family Medicine
Skin brightening crm: Maybe yes, maybe no. Time will tell.
1
1 thank
A 15-year-old male asked:
Dr. Harold Mandel
40 years experience General Practice
Try Shouvy: I recommend trying Shouvy (http://www.shouvy.com) Shouvy is a beauty brand which focuses on bringing to you top quality medi-cosmetics that naturally ... Read More
A 43-year-old female asked:
Dr. Jeffrey Stricker
26 years experience Dermatology
Medications/light: Hydroquinone is the mainstay of skin lighteners, however I often will use a combination of that, retinoids, and steroids for several months. Laser and ... Read More
A 22-year-old female asked:
Dr. Michelle Chambers
39 years experience Dermatology
Topical Steroids: Steroids can thin the skin, dilate the blood vessels and cause stretch marks.
A 25-year-old female asked:
Dr. Jeffrey Fromowitz
19 years experience Dermatology
All have risks: There is no one product that will even out skin tone in all patients and be devoid of any side effects. Because each individuals skin reacts different ... Read More
A 23-year-old male asked:
Dr. Robert Kwok
33 years experience Pediatrics
Sunblock moisturizer: Many people use over-the-counter moisturizers that contain sunscreen. Avoiding exposure to the sun will let skin lighten up. However, one should take ... Read More
2
2 thanks
A 27-year-old female asked:
Dr. Vishnu Rumalla
25 years experience Plastic Surgery
See your doctor: Discontinue using any creams that cause redness or burning. You many be allergic or sensitive to one of the ingredients. If it does not get better q ... Read More
1
1 thank
A 23-year-old male asked:
Dr. Claudia Kunrath
26 years experience Pediatric Critical Care
No sun cream worse: If you cannot avoid sun between 10:00 am and 4:00pm, always use sun protection. They do not cause problems to your skin. For fair skin like you, use h ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month